OUR PRODUCTS

Product Types
Product Types
  • All
  • Tablet
  • Liquid Capsules
  • Heat Patches
  • Gel
Symptoms and Relief
Symptoms Relief
UNDERSTAND YOUR PAIN AND ALTERNATIVE WAYS TO MANAGE IT
Symptoms and Relief
UNDERSTAND YOUR PAIN AND ALTERNATIVE WAYS TO MANAGE IT
Our_Products_Irl_Updated
Our Products

Nurofen provides targeted

relief at the source of pain.

 

Core
Nurofen 200mg Coated Tablets contain ibuprofen, help to reduce inflammation and provide relief from pain for up to 8 hours.
Compare
Absorbed quickly for a targeted pain solution.
Compare
Express
Targeted pain relief that is absorbed up to twice as fast as standard ibuprofen.
Compare
Nurofen Express Maximum Strength 400mg Tablets, target headaches at the source faster vs. standard ibuprofen.
Compare
Cold & Flu
There’s nothing stronger for your cold and flu pain and congestion.
Compare
Body Pain
This easy to apply, non-greasy odourless gel helps provide relief from pains and sprains, strains and sports injuries. It contains 5% w/w ibuprofen - well-known for its anti-inflammatory properties.
Compare
Use Nurofen Heat Patches for up to 8-hours of therapeutic heat for relief of muscular pain and stiffness of the back, neck, shoulders or other muscular areas.
Compare
Relieves
Key Ingredients
VIEW FULL DETAILS

Nurofen 200mg tablets and 200mg liquid Capsules contain Ibuprofen. Nurofen Express 200mg and Nurofen Express 400mg Maximum Strength 400mg Tablets contain Ibuprofen (as sodium dihydrate) Nurofen 5% W/W Gel contains Ibuprofen. For Pain Relief. Nurofen Cold & Flu Film-Coated Tablets contain ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg. For Cold & Flu Relief. Always read the label. Nurofen Express Heat Patches are a non-medicated device.